# SDR SWAA2021050362595

- Difficulty date: April 9, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY G4 EMERGENCY LIGHT ASSY. WIRE SPLICE CONNECTORS NOT LOCKING. / REPAIRED AFT GALLEY G4 EMERGENCY LIGHT ASSY WIRE SPICE CONNECTORS AND PERFORMED TEST. CHECKED NORMAL PER BSWPM 20-30-12 AND AMM 33-51-00
